| Model Number |
LPA1231/52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with a visually identified pocket infection.The reported infection was determined to be unrelated to any abbott product.However, the relationship between the infection and the procedure could not be established.As a result, the pacemaker (pm), the right ventricle (rv) and atrial leads were explanted.New leadless pacemaker systems were subsequently implanted.The cause of the infection was unknown.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.